# SDR WX0A2015092872896

- Difficulty date: September 19, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 45,384 hours, 38,425 cycles
- Engine: Pwa JT8D219
- Engine time: 49,107 hours, 35,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 717838
- Condition: Making Metal
- Location: Nr 2
- Part time: 49,107 hours, 35,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OIL STRAINER CLOGGING ANNUNCIATORS ILLUMINATED IN FLIGHT.  FOLLOWED QRH 72.16, DIVERTED IAW QRH INSTRUCTION.  FOUND METAL IN THE OIL, REPLACED NR 2 ENG IAW TC 71-080-003.  REF LOG PAGE 576743.
